# SDR 98ZZZX2476

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust
- Part number: 369A8230504
- Condition: Cracked
- Location: Rt Stack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE RIGHT HAND EXHAUST STACK WAS FOUND CRACKED ON THE INSIDE DIAMETER OF THE ELBOW FOR ABOUT 5 INCHES FORWARD AND INTO THE FLANGE THAT CONTACTS THE ENGINE EXHAUST COLLECTOR.  REPLACED STACK.
